# SDR SWIA200515889

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 5,310 hours, 4,742 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG ON APPROACH TO SLC.  REPLACED LEFT SPOILERON OUTBOARD PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.  P/N ON 27000-7, OFF 7750.
